NOTES ON RIEMANNIAN MAPS


Sahin B.

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, vol.79, no.3, pp.131-138, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 3
  • Publication Date: 2017
  • Title of Journal : UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
  • Page Numbers: pp.131-138

Abstract

In this paper, we first find necessary and sufficient conditions for the total space of a Riemannian map to be an Einstein manifold and then we obtain various inequalities in terms of the scalar curvatures of the base space, fibers and images. In the equality cases of those inequalities, we obtain harmonicity and totally geodesicity of such maps.